# SDR REXA2022060200996

- Difficulty date: February 12, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH690337781
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR SURROUND STRUCTURE HAS MULTIPLE AREAS OF CORROSION ON THE BACKING SKIN BETWEEN STR 25L-24L AND FS629-661+16 WITH A MAX DEPTH OF .004".	REPAIRED CORRODED AREA PER EA CRJ953-13250.
